# SDR RRXA97056

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N795FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46103
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SKIN CRACKED ON RIGHT WING FLAP AT XCW=64.  REMOVED DAMAGE, FABRICATED AND INSTALLED FILLER AND DOUBLER REPAIR, IAW DER APPROVED COTNEY ENGINEERING SKETCH CO7-R10 AND DACO DC-8 SRM 51-1-16.
